# SDR AALA200802113

- Difficulty date: August 15, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 55,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT FIRST CLASS CABIN INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHT AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
